Spatial behavior estimates for the wave equation under nonlinear boundary conditions


Celebi A., Kalantarov V.

MATHEMATICAL AND COMPUTER MODELLING, vol.34, pp.527-532, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2001
  • Doi Number: 10.1016/s0895-7177(01)00080-2
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.527-532

Abstract

Our aim is to establish a spatial decay and growth estimates for solutions of the initial-boundary value problem for the linear wave equation with the damping term under nonlinear boundary conditions. (C) 2001 Elsevier Science Ltd. All rights reserved.